# SDR CALA2023040401040

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 75,591 hours, 31,079 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: 762A000004
- Part serial: 2214
- Condition: Warning Message
- Location: Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS VIA ARINC PACK 1 +2 FAULT ON ECAM , PACK 1 ALREADY ON MEL REF LOG PAGE 4192703. PACK 2 SHOWING CFDS ATA 21-61-52 P2 RAM AIR OUT ACTUATOR SOURCE TEMP CTL. DECLARED AND EMERGENCY, DESCENDED TO TO FL 100. DIVERTED TO MCI.VARGAS TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. DUE TO PFR AND TEMP CTL TEST ON MCDU REF AMM 21-61-00, P2 RAM AIR OUT ACTUATOR FIN 29HH, REPLACE P2 RAM AIR OUT ACTUATOR FIN 29HH IAW AMM 21-61-52, TSM REF 21-61-00-810-815-A. VARGAS TOMC MAC METER INITIATED FOR     WITH VENDOR ID V942041 MAC RELATED WORK ORDER 000000003071646 AND PRTR SPONSLER, JAMES (V942041) REPLACED PACK 2 RAM AIR OUT ACTUATOR PER AMM AMM 21-61-52. **NOTE, S/N WAS WRONG IN COMPUTER.  2214 IS SHOWN IN SCEPTRE IN POSITION 1...IT WAS IN POSITION 2, RIGHT PACK. SPONSLER, JAMES (V942041) REPLACED PACK 2 RAM AIR OUT ACTUATOR PER AMM AMM 21-61-52. **NOTE, S/N WAS WRONG IN COMPUTER.  2214 IS SHOWN IN SCEPTRE IN POSITION 1...IT WAS IN POSITION 2, RIGHT PACK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1682276  SN OFF 2214 WORK ACP''D BY SAWYER, V935551. ACTUATOR, PACK   OFF 31-2163-9-0002 2214 ON 31-2163-9-0002 2718
